Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Burning sensation around mouth, pimples on face, skin appearing dark. Used Radant for hypermelanosis. What can I do?

hi sir..i am 26 years old female....15 days back i was told by a dermatologist that i am suffering with hypermelanosis because of which my face skin is darker than my body skin which is fair..he prescribed me to use combination radant kc,closol-g,ketoconazole creams and dermadew soap...for the first 2 days my skin had a very good glow but now i am getting burning sensation around my mouth area and i got pimples on my face...also my face skin is reducing its glow and appearing dark yesterday i met him again and he told me to stop using radant cream and gave azithromycin tablets and told to continue using closol and ketoconazole creams...i followed accordingly still my skin is burning...m losing hope about my skin..kindly suggest me what can i do
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
You must have developed steroid induced dermatitis and steroid induced acne.
If I am not wrong, closol -g cream contains clobetasol and it seems to me the root cause.
You must stop using it and avoid sun exposure as far as possible. Azithromycin can be continued.
I suggest you to take opinion of one more dermatologist.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor